# SDR SIMA200904002

- Difficulty date: February 6, 2009
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- Aircraft time: 10,296 hours, 9,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Part serial: 74926
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3568, CREW REPORTED ON PREFLIGHT EMERGENCY LIGHTS ROWS 1-7 ILLUMINATE FOR ONLY FOR 5 SECONDS.  NOTED BY GROUND CREW THAT OVERWING LIGHTS WERE ON AT ARRIVAL . COCKPIT SWITCH WAS OFF.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED WITH SERVICEABLE NR 2 EMERGENCY LIGHT BATTERY HOLDER ASSY IAW EMB AMM 33-50-00.  AIRCRAFT RETURNED TO SERVICE.
